# SDR ASAA2015092113182

- Difficulty date: September 21, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 6,382 hours, 2,074 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH3046
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 6,424 hours, 2,090 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 7827 3000, FOUND NR 2 ENGINE FAULT 73-10342, THE FMV POSITION SIGNAL IS OUT OF RANGE FLIGHT LEGS 1, 3, 5, 6, 7.  ACFT GROUNDED.  ACCOMPLISHED FIM 73-25 TASK 803, INIT EVALUATION.  ACCOMPLISH ELECTRONIC ENGINE CONTROL BITE IAW FIM 73-00, TASK 801, FAULT IS STILL ACTIVE.  ACCOMPLISH ACTUATORS TEST IAW AMM 71-00-00-700-807-F00, ACTUATORS TEST PASSED NO FAULTS IAW FIM 73-25, TASK 803. CHECKED HMU CONNECTORS DP501 AND DP601 AND ELECTRONIC ENGINE CONTROL CONNECTORS DP505 AND DP606, CONNECTORS ARE GOOD.  RESISTANCE IS GOOD IAW FIM.  REMOVED ELECTRONIC ENGINE CONTROL FROM NR 2 ENGINE IAW AMM 73-21-60-000-801-F00.  INSTALLED ELECTRONIC ENGINE CONTROL IAW AMM 73-21-60-400-801-F00.  COMPLETED ELECTRONIC ENGINE CONTROL INSTALLATION TEST IAW MM 73-21-60-400-801-F00, PARA F AND LISTED TESTS POWERPLANT TEST REF TABLE 71-00-00-800-811-F00.  ALL TESTS PASS.
